# SDR DALA14014630616

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 87,989 hours, 42,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT 29-37 AND 45 INOPERATIVE.  REPLACED LIGHT ASSY AT 29 AND 45.  REPAIRED BROKEN WIRE AT SEAT ASSY 37 IAW AMM 33-51 AND SWPM 20.
